# SDR ZZDA2010322

- Difficulty date: July 15, 2010
- Submitted: July 16, 2010
- Operation: Air carrier
- Aircraft: N981AT
- Make and model: Boeing 717-200
- Aircraft serial: 55040
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AND COVER ARE MISSING.  INSTALLED LIGHT BULB AND COVER REF MM 33 51.  OPS CHECK NORMAL.
